Differential and Integral Equations
- Differential Integral Equations
- Volume 26, Number 7/8 (2013), 707-720.
Multiple positive solutions for p-Laplacian equation with weak Allee effect growth rate
A $p$-Laplacian equation with weak Allee effect growth rate and Dirichlet boundary condition is considered. The existence, multiplicity and bifurcation of positive solutions are proved with comparison and variational techniques. The existence of multiple positive solutions implies that the related ecological system may exhibit bistable dynamics.
Differential Integral Equations, Volume 26, Number 7/8 (2013), 707-720.
First available in Project Euclid: 20 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kim, Chan-Gyun; Shi, Junping. Multiple positive solutions for p-Laplacian equation with weak Allee effect growth rate. Differential Integral Equations 26 (2013), no. 7/8, 707--720. https://projecteuclid.org/euclid.die/1369057813